# SDR 98ZZZX3883

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: 402C0611
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 514122216
- Condition: Failed
- Location: Lt Mlg
- Part time: 1,532 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT MAIN GEAR UPLOCK HOOK FAILED ON RETRACTION.  FAILURE OCCURRED ACROSS THE UPLOCK HOOK BOSS SEPARATING THE UPLOCK ACTUATOR FROM THE HOOK PORTION OF THE UPLOCK ASSY CAUSING THE GEAR TO REMAIN LOCKED IN WHEEL WELL UPON EXTENSION.  EMERGENCY PROCEDURES FAILED TO RELEASE THE GEAR AND THE CREW WAS FORCED TO LAND WITH ONLY THE NOSE AND RT MAIN EXTENDED.  MINIMAL DAMAGE SUSTAINED TO THE ACFT.  SUBMITTER SUGGESTED BETTER MACHINING AROUND CUT-OUT FOR SWITCH.  CYCLES:  4,300.
